Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Vomiting, lower pelvic pains - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi how can I help you?
Doctor :  
Dear User, your free trial is over. Once you pay you can chat with our doctor for any length of time. Thanks for your co-operation.
User :   hello
User :   i have a question
Doctor :   Proceed

User :   i have been having abdomanal pains for many months now and i dont know why. My pains are in my lower pelvic area and all around my stomach. i get really nauseous and like sometimes real hot
User :   then cold
User :   i cant even sit right most times and i always feel like i need to throw up
Doctor :  
User :   i went to a specialist but i dont get my ultrasound done til monday
User :   what can it be
Doctor :  
Before answering that, can I ask you a few more questions?
User :   im not pregnant i got my period this month and last
User :   sure
Doctor :  
May I know your age, location, height, weight?
User :   19, michigan 5'6 and 190 lbs female
Doctor :   Ok
Doctor :  
Do you get any headache?
User :   cholesterol is good sugar is fine, thyroid is fine all that is checked
User :   yes i got a major one last night
User :   but not too many
Doctor :  
Doctor :  
Does it correlate with your vomiting symptom?

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor